Volume 31, Issue 3
Almost Fuzzy Compactness in L-Fuzzy Topological Spaces

Hongyan Li & Wei Cui

Commun. Math. Res., 31 (2015), pp. 267-273.

Published online: 2021-05

Preview Purchase PDF 4 2076
Export citation
  • Abstract

In this paper, the notion of almost fuzzy compactness is defined in $L$-fuzzy topological spaces by means of inequality, where $L$ is a completely distributive DeMorgan algebra. Its properties are discussed and many characterizations of it are presented.

  • Keywords

$L$-fuzzy topological space, $L$-fuzzy almost compactness, $L$-fuzzy compactness, almost fuzzy compactness.

  • AMS Subject Headings

54A40, 54D30, 03E72

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-267, author = {Li , Hongyan and Cui , Wei}, title = {Almost Fuzzy Compactness in L-Fuzzy Topological Spaces}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {3}, pages = {267--273}, abstract = {

In this paper, the notion of almost fuzzy compactness is defined in $L$-fuzzy topological spaces by means of inequality, where $L$ is a completely distributive DeMorgan algebra. Its properties are discussed and many characterizations of it are presented.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.03.09}, url = {http://global-sci.org/intro/article_detail/cmr/18929.html} }
TY - JOUR T1 - Almost Fuzzy Compactness in L-Fuzzy Topological Spaces AU - Li , Hongyan AU - Cui , Wei JO - Communications in Mathematical Research VL - 3 SP - 267 EP - 273 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.03.09 UR - https://global-sci.org/intro/article_detail/cmr/18929.html KW - $L$-fuzzy topological space, $L$-fuzzy almost compactness, $L$-fuzzy compactness, almost fuzzy compactness. AB -

In this paper, the notion of almost fuzzy compactness is defined in $L$-fuzzy topological spaces by means of inequality, where $L$ is a completely distributive DeMorgan algebra. Its properties are discussed and many characterizations of it are presented.

Hongyan Li & Wei Cui. (2021). Almost Fuzzy Compactness in L-Fuzzy Topological Spaces. Communications in Mathematical Research . 31 (3). 267-273. doi:10.13447/j.1674-5647.2015.03.09
Copy to clipboard
The citation has been copied to your clipboard